Hi everyone, I’ve been on Rebif for around 10 years now. I rotate my injection sites but I’ve noticed that my upper thighs are bloated in an odd way as if they are filled with air or something. My mid and lower thigh area has some fat tissue damage but I know that’s normal. It’s the upper thigh bloating which I am concerned about, and I also feel self conscious when I am wearing a swimsuit because of this. Any idea what this could be from? Thanks!
Hi, sorry to read of your problems. I dont inject, so am not really of much use, but I wonder…have you tried injecting into your tummy? My hubby does this for his RA. he says it hurts if he does it into his leg.
Hi Boudsx, I stopped injecting into my tummy because I felt the fat tissue damage was really increasing (obvious dents in the skin). My tummy did go back to normal though, so I could try injecting there (rotating with upper bum bit) and leave my legs alone for a few months and see if things improve. You just gave me that idea, so thanks
I too used to inject 3 times a week. Didn’t experience your problems but got red marks where I injected which I hated. Now on tecfidera tablets so no injections now.
Does anyone else have scoliosis and lean over to one side .?
I have occasionally leaned badly to one side, usually if walking home from the shop.
Practically at a right angle and so bad that a lovely lady I know stopped her car and made her kids budge up for me.
It was painful too.